Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DRice

Veteran Member
  • Total Reviews

    0
  • Content Count

    105
  • Joined

  • Last visited

Community Reputation

0 Neutral

About DRice

  • Rank
    Member
  1. aha and the light pens, but nothing major, can you recommend anything? so far no bad reaction to the BP but it took a few applications last time for the rash so wont know for about a week
  2. cysts really suck cause they take over your face, mine are gone in a few days though just like normal pimples, how long do yours last?
  3. hey havent been on a in a while. It took 5 years of using BP with no problems to all of a sudden cause a rash..and then the PD (never had PD before)..well the PD was cured by taking Minocin...it was gone in about a week ...back in MAY. ..but my acne is now so bad i have just resorted to going back to BP!!!!! literally about 5 minutes ago, just moisturising now and seriously fingers crossed..i could have beaten my allergic reaction to it..i had just been mosturising adding some joba joba oil an
  4. same happened to me after using BP..then it spread to the rest of my face..get off BP. trust me. its some kind of dermatitis
  5. anyone had any sucess stories? what vitamins did you go for? oral or topical..
  6. i had similar marks after BP burned me - worse after the shower and all - the same!!. the red patches turned into nasty perioral dermatitis because i kept on using BP - - currently fighting the POD, if ye are using anything that irritates your skin i suggest ye stop before things get worse (ie do you need the BP, differin etc..just watch what you are using), a decent moisturiser is needed!! and i suggest apple cider vinegar on the patches. you definetly dont want rosacea
  7. ..ditched the lamasil in favour of topical apple cider vinegar on the POD lesions!!..due to many raves on the internet ..and it feels less chemically its a bold move considering the lamasil seemed to work somewhat last night...but i am going for da pin!!! ..and the overall look of my regimen now looks very natural and contains no nasty chemicals apart from the one prescribed antibiotic, proud of this at this point
  8. oh no!! i am addicted to coffee i dont know if i could give it up best of luck though
  9. dont cancel the dates some girls dont care about acne, at least keep the ones in the diary already!!!
  10. Hi vanilla thanks for reading, its mainly caused by a combination of cortisone cream (steroid cream) and cosmetics and toothpaste with flouride or sodium laury sulphate* in it , mainly the steroid cream, did you use any on your face? it is a nightmare but treatable if you know what to do, note i have had an amazing improvement since using dans new moisturiser and dans joba joba, i would be lost without these two products ...and avoiding any cosmetics..and changing my toothpaste how are you get
  11. interesting on the vitamins, is this one suppliment? if so do you have a link? on the reaction to BP, you are lucky you didnt develop perioral dermatitis like me!! congrats on getting clear
  12. on 26 Ferbruary 2011 after being on dans BP regimen for 5 years, BP suddenly burned my face. A course of penicillin and some cortisone cream later i develeped a very mild case of Perioral Dermititis That was 2 weeks ago, now I am left with a mild case of ance and mild perioral dermatitis Here is what I am at: Morning Brush teeth with non Flouride or non SLS toothpaste, sensodyne original Dans Cleanser Dans New Moisturiser with a drop of Dans Joba Joba Oil Oral shot of Apple Cider Vinegar Eve
  13. i always felt it was the other way around, the longer i went without jerking off , the higher my sex drive would go , the hormonal craziness would cause acne. maybe it was all in my head, anyway good luck i am not strong enough for this one!!
  14. i may have this but question, is it possible to have this but have red spots on your upper lip, cheek and forehead but NOT on your lower lip or chin...i also dont seem to have the "Pattern " everyone else has..
  15. i am experiencing a similar condition! could it be this? http://en.wikipedia.org/wiki/Perioral_dermatitis
×